# SDR SWIA202156970

- Difficulty date: March 2, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 42,463 hours, 27,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 588661 : FOUND DAMAGE TO LT SIDE OF AC LOCATED 2FT AFT OF THE PAX DOOR BETWEEN FS364.00 TO FS394 AND STR14L, STR15L, AND STR16L. 3 DENTS TO FUSELAGE #1. BTWN FS364.00-FS379.00, STR15L - STR16L: 15" L X 6" W X 0.132" MAX DEEP, # 2. BTWN FS364.00-FS394.00, STR14L - STR15L: 19.5" L X 7.25" W X  0.161" MAX DEEP, CREASE REPORTED AT THIS LOCATION, #3. BTWN FS379.00- FS394.00, STR15L - STR16L: 4.25" L X 2.25" W X 0.004" MAX DEEP. MAX DEPTHS LOCATED AT FRAME FS379.00 IS 0.160" D, AT STR 14L IS 0.002" D , AT STR15L IS 0.052" D AND AT STR16L IS 0.006" D. 1 CRACK (1" L) TO FRAME FS379.00 NEAR STR15L PER CRJ700 SRM 53-21-01. THIS DAMAGE IS OUT OF LIMITS     FLIGHT 3121 - FILED CLOSED    PERFORMED REPAIR TO FUSELAGE STRUCTURE BETWEEN FS349.00 - FS409.00 AND STR13L - STR17L IAW REO670-53-21-1969  REV. -- / DATED 2021-03-21. REMOVED AND REPLACED SECTION OF STR15L BETWEEN FS349.00 AND FS409.00. REMOVED AND REPLACED INTERCOSTAL BETWEEN FS379 AND FS394. REMOVED AND REPLACED SECTOR OF FS379  P/N SH670-31157-3. REMOVED DAMAGED SKIN BETWEEN FS349.00 AND FS409.00 BETWEEN STR13L AND STR17L. FABRICATED AND INSTALLED FILLER PCS. AND DOUBLER BETWEEN FS349.00 AND FS409.00, BETWEEN STR13L AND STR17L. FABRICATED AND INSTALLED TRIPPLER BETWEEN FS349.00 AND FS379.00 , BETWEEN STR13L AND STR17L. COMPLETED 51-900-1002-SKY AND M-337
